# SDR ABXA9600518

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator Pin
- Part number: 47783031
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR RETRACT ACTUATOR ATTACH PIN WAS FOUND BROKEN DURING POST FLIGHT INSPECTION.  REPLACED RIGHT MAIN LANDING GEAR RETRACT ACTUATOR ATTACH PIN IAW DC8 MM, COMPLETED RETRACTION/EXTENSION CHECKS AND NO DEFECTS  WERE NOTED, OPS CHECKED GOOD.  BOLT WAS INSPECTED IAW AD 71-25-09, 11,358.2 HOURS PRIOR TO FAILING.
